Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 84, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at Aug 11, 2021, 4:03 AM EDT. It took effect at Aug 11, 2021, 4:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2021, 4:03 AM EDT (08:03 UTC)
- In effect from
- Aug 11, 2021, 4:00 PM EDT
- Expired
- Aug 12, 2021, 2:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
409 WHUS73 KMQT 110803 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 403 AM EDT Wed Aug 11 2021 LMZ248-250-111615- /O.EXT.KMQT.SC.Y.0083.000000T0000Z-210811T1000Z/ /O.NEW.KMQT.SC.Y.0084.210811T2000Z-210812T0200Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 403 AM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...For the first Small Craft Advisory, southwesterly wind gusts to 25 kts. For the second Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt and waves 3 to 4 ft expected. * WHERE...Seul Choix Point to Point Detour MI and 5NM East of a line from Fairport MI to Rock Island Passage. * WHEN...For the Small Craft Advisory, until 6 AM EDT early this morning. For the Small Craft Advisory, from 4 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-111000- /O.EXT.KMQT.SC.Y.0083.000000T0000Z-210811T1000Z/ Green Bay North of line from Cedar River MI to Rock Island Passage- 403 AM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WHAT...Southwesterly wind gusts to 25 kts. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...Until 6 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-251-111000- /O.EXT.KMQT.SC.Y.0083.000000T0000Z-210811T1000Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 403 AM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WHAT...Southwesterly wind gusts to 25 kts. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...Until 6 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
392 WHUS73 KMQT 111515 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1115 AM EDT Wed Aug 11 2021 LMZ248-250-112315- /O.CON.KMQT.SC.Y.0084.210811T2000Z-210812T0200Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1115 AM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 15 kt and waves 3 to 4 ft expected. * WHERE...Seul Choix Point to Point Detour MI and 5NM East of a line from Fairport MI to Rock Island Passage. * WHEN...From 4 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
468 WHUS73 KMQT 112127 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 527 PM EDT Wed Aug 11 2021 LSZ240-241-120530- /O.NEW.KMQT.SC.Y.0085.210812T1600Z-210813T0000Z/ Saxon Harbor WI to Black River MI-Black River to Ontonagon MI- 527 PM EDT Wed Aug 11 2021 /427 PM CDT Wed Aug 11 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 5 ft expected. * WHERE...Saxon Harbor WI to Black River MI and Black River to Ontonagon MI. * WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ242>244-120530- /O.NEW.KMQT.SC.Y.0085.210812T0600Z-210812T2300Z/ Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 527 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 7 PM EDT THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 4 to 7 ft expected. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI, Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...From 2 AM to 7 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ245>247-120530- /O.NEW.KMQT.SC.Y.0085.210812T1200Z-210813T0000Z/ Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays- 527 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Manitou Island to Point Isabelle MI, Point Isabelle to Lower Entrance of Portage Canal MI and Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays. * WHEN...From 8 AM to 8 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-120530- /O.NEW.KMQT.SC.Y.0085.210812T1700Z-210813T0000Z/ Huron Islands to Marquette MI- 527 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Huron Islands to Marquette MI. * WHEN...From 1 PM to 8 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249>251-120530- /O.NEW.KMQT.SC.Y.0085.210812T2100Z-210813T0600Z/ Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- 527 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 2 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Marquette to Munising MI, Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...From 5 PM Thursday to 2 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-120530- /O.EXT.KMQT.SC.Y.0084.000000T0000Z-210812T0600Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 527 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...Southwest winds 10 to 20 kt and waves 3 to 5 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
874 WHUS73 KMQT 120203 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1003 PM EDT Wed Aug 11 2021 LSZ240-241-121015- /O.CON.KMQT.SC.Y.0085.210812T1600Z-210813T0000Z/ Saxon Harbor WI to Black River MI-Black River to Ontonagon MI- 1003 PM EDT Wed Aug 11 2021 /903 PM CDT Wed Aug 11 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 5 ft expected. * WHERE...Black River to Ontonagon MI and Saxon Harbor WI to Black River MI. * WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ242>244-121015- /O.CON.KMQT.SC.Y.0085.210812T0600Z-210812T2300Z/ Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 1003 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 PM EDT THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 4 to 7 ft expected. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI, Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...From 2 AM to 7 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ245>247-121015- /O.CON.KMQT.SC.Y.0085.210812T1200Z-210813T0000Z/ Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays- 1003 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Manitou Island to Point Isabelle MI, Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...From 8 AM to 8 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-121015- /O.CON.KMQT.SC.Y.0085.210812T1700Z-210813T0000Z/ Huron Islands to Marquette MI- 1003 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Huron Islands to Marquette MI. * WHEN...From 1 PM to 8 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249>251-121015- /O.CON.KMQT.SC.Y.0085.210812T2100Z-210813T0600Z/ Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- 1003 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 2 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Marquette to Munising MI, Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...From 5 PM Thursday to 2 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-120600- /O.CON.KMQT.SC.Y.0084.000000T0000Z-210812T0600Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1003 PM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...Waves 3 to 4 ft occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 3:32 AM EDT, 31 minutes earlier.
Area forecast discussion, Aug 11, 3:32 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
332 AM EDT Wed Aug 11 2021
.SHORT TERM...(Today and tonight)
Issued at 332 AM EDT WED AUG 11 2021
An overall warm and humid night has been observed across the area.
Lows so far have only fallen into the low to mid 60s and dewpoints
aren't much lower. Some low level fog has been observed as well
across much of central Upper Michigan and along the spine of the
Keweenaw. I don't expect lows to fall much more through the
remaining overnight hours.
Another cold front embedded in large scale deep troughing extending
south out of Hudson Bay will move in from the west today. Expecting
showers to progress eastward into the western parts of Lake Superior
this morning and continue into western Upper Michigan by noon. Ahead
of the front across the central and east, warm conditions with highs
climbing into the 80s and southerly flow will continue to support a
moist airmass with dewpoints in the upper 60s to near 70F. This will
help destabilize the region, with MLCAPE increasing to 1000-2000 j/kg
in the afternoon. With deep shear near 40-50 knots, expecting
another round of severe weather to be possible. Some isolated
supercells capable of producing damaging wind and some large hail
can't be ruled out as the front advances eastward. There's still
some questions to be answered, but the rough consensus among recent
CAMs suggest timing across the central looks better poised near 18-
22z with the east 20-0z.
Breezy southerly flow ahead of the front will also help to build
waves along Lake Michigan beaches of Schoolcraft County. Ended up
issuing a Beach Hazard Statement.
Following the front, expect drier conditions are expected to set in.
In fact, dewpoints are expected to fall back into the low 50s by
this evening in the west. Unfortunately, temps tonight will again be
on the warm side. Widespread mid-upper 50s with 60s by the
lakeshores are expected.
.LONG TERM...(Thursday through Tuesday)
Issued at 331 AM EDT WED AUG 11 2021
After an active couple of days, the long-term periods looks like a
return to quiet U.P. summer weather. The big closed upper low over
Hudson Bay will remain in place into Saturday with multiple vort
lobes rotating around it and scraping the area. One of those will
move through Thursday and drag the last in a series of cold fronts
across the U.P. This looks like a dry FROPA except for perhaps a few
very light isolated showers over the east half. The Keweenaw and
west half will see breezy conditions with gusts up to 25-30 mph at
times, maybe even 35 mph over the Keweenaw, thanks to strong CAA and
respectable pressure rises of about 3 mb/3 hr behind the front.
Friday looks like the coolest day of the extended period as GEFS/EPS
mean 850 mb temps drop to around 5 C. Should note that there is a
bit of a timing difference between the ensemble systems, with the
EPS not bottoming out until late Friday night while the GEFS start
warming Friday afternoon. Regardless, nothing to be scared of this
Friday the 13th - just fair weather cumulus, highs in the low to mid
70s, and afternoon minimum RH around 30% with deep mixing. Beginning
Saturday, the Southeast CONUS ridge will creep back northward into
the Great Lakes. Dry weather is expected into at least the middle of
next week with daily highs in the upper 70s Saturday and then in the
low to mid 80s after that.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 132 AM EDT WED AUG 11 2021
VFR conditions will continue through the forecast period at IWD and
CMX. At SAW, with rain from the previous thunderstorms that moved
through, fog and low stratus will be possible overnight and will be
IFR at least before returning to VFR late Wed morning. Some
showers and thunderstorms will move through late in the morning
into the afternoon. Better chance for thunderstorms will be at
KSAW in the afternoon and evening.
&&
.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 332 AM EDT WED AUG 11 2021
Another cold front will progress eastward today, allowing showers to
move into the west early. By afternoon, thunderstorms will be
possible across the central and east. Some storms could be strong
and produce strong winds. Outside of any erratic winds associated
with these thunderstorms, southwesterly flow near 20 knots is
expected. Between the Keweenaw and Isle Royale, some added funneling
could contribute to winds approaching 25 knots.
Late tonight, and into tomorrow, another cold front will move into
the region. Southwest winds are expected to become westerly and then
northwesterly and increase to 25 to 30 knots as the front moves
through. Some gale force gusts will be possible, particularly by late
afternoon for higher reporting platforms. With the cooler airmass
aloft, unstable conditions will help support winds near 20 knots
across the lake through Friday afternoon. From there, high pressure
building into the region is expected to keep winds calm and under 20
knots into next week.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Beach Hazards Statement from noon EDT today through this evening
for MIZ014.
Lake Superior...
None.
Lake Michigan...
None.
&&
SHORT TERM...JP
LONG TERM...RJC
AVIATION...07/JP
MARINE...JPHazardous weather outlook, Aug 10, 7:01 PM EDT, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 701 PM EDT Tue Aug 10 2021 MIZ001>004-009-010-084-111200- Keweenaw-Ontonagon-Northern Houghton-Baraga-Gogebic-Iron- Southern Houghton- 701 PM EDT Tue Aug 10 2021 /601 PM CDT Tue Aug 10 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance of thunderstorms Wednesday east of a line from L'anse to Marenisco. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. MIZ005>007-011>014-085-111200- Marquette-Alger-Luce-Dickinson-Menominee-Delta- Southern Schoolcraft-Northern Schoolcraft- 701 PM EDT Tue Aug 10 2021 /601 PM CDT Tue Aug 10 2021/ This Hazardous Weather Outlook is for portions of central Upper Michigan. .DAY ONE...Tonight There is a chance of thunderstorms early this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance of thunderstorms Wednesday. Some storms in the afternoon and early evening may become severe, producing large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. LSZ162-240>251-263>267-111200- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 701 PM EDT Tue Aug 10 2021 /601 PM CDT Tue Aug 10 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Tonight Thunderstorms are possible early this evening across eastern Lake Superior. Patchy fog is possible across the central and eastern lake tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few thunderstorms are expected Wednesday afternoon and early evening across eastern Lake Superior. An isolated severe thunderstorm is possible. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-111200- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 701 PM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight Patchy fog is possible tonight. Thunderstorms are possible this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are expected Wednesday afternoon and early evening. Severe storms, producing large hail and strong winds, are possible. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. Rolfson
In the hours before
Local storm report, Aug 10, 10:12 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1012 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL WATERSMEET 46.27N 89.18W
08/10/2021 M2.00 INCH GOGEBIC MI PUBLIC
PICTURE OF 2 INCH HAILSTONE NEXT TO RULER
SENT TO LOCAL MEDIA OUTLET FROM WATERSMEET,
BUT EXACT LOCATION IS UNKNOWN. TIME
ESTIMATED BY RADAR.
&&
EKLocal storm report, Aug 10, 10:52 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1052 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 2 WNW WITCH LAKE 46.29N 88.07W
08/10/2021 MARQUETTE MI UTILITY COMPANY
UPPCO OUTAGE MAP SHOWED HUNDREDS OF
CUSTOMERS WITHOUT POWER IN THE AREA BETWEEN
WITCH LAKE AND THE IRON COUNTY LINE. DELAYED
REPORT. TIME ESTIMATED BY RADAR.
&&
RJCLocal storm report, Aug 10, 10:55 PM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1055 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG SHAG LAKE 46.27N 87.51W
08/10/2021 MARQUETTE MI UTILITY COMPANY
UPPCO OUTAGE MAP SHOWED MORE THAN A THOUSAND
CUSTOMERS WITHOUT POWER IN THE AREA WEST OF
GWINN, WITH MOST OUTAGES CONCENTRATED AROUND
SHAG LAKE. DELAYED REPORT. TIME ESTIMATED BY
RADAR.
&&
RJCLocal storm report, Aug 10, 11:12 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1112 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL WITCH LAKE 46.28N 88.02W
08/10/2021 M1.50 INCH MARQUETTE MI PUBLIC
PHOTO AND VIDEO RECEIVED VIA SOCIAL MEDIA.
DELAYED REPORT. TIME ESTIMATED BY RADAR.
&&
RJCThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:28 PM EDT | Special Marine Warning | MQT | 31 min | |
| Aug 10, 8:31 PM EDT | Special Weather Statement | MQT | Menominee | 29 min |
| Aug 10, 9:24 PM EDT | Special Weather Statement | MQT | Menominee | 36 min |
| Aug 10, 9:37 PM EDT | Small Craft Advisory | MQT | 8 hr | |
| Aug 11, 3:29 AM EDT | Beach Hazards Statement | MQT | Schoolcraft | 19 hr |
| Aug 11, 2:43 PM EDT | Special Marine Warning | MQT | 47 min | |
| Aug 11, 2:52 PM EDT | Special Weather Statement | MQT | Delta | 23 min |
| Aug 11, 5:27 PM EDT | Small Craft Advisory | MQT | 33 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.